# SDR 98ZZZM958

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 22-27
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND EGRESS LIGHTS FROM ROW 22 TO 27 INOP.  REPAIRED WIRING PER CHAPTER 33, OPS CHECKED NORMAL.  (M)
